Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    3287

Entries in this blog

 

Accutane Impotence Help?

Ive been off of tane for a while and still have impotence as a side effect. libido is still gone. Ive been taking ginkgo biloba for a little and find i can get it up with my girlfriend, slowly but surely. sexual sensation is still not all there hopefully this will work long term and not just for now. does anyone have anything that has worked for them? permanent or shortterm? i just need help copingg

Last Reply:
04/08/11

 

This is terrible

Guys accutane has caused me to become impotent at the age of 16. i cant live this way :'( my libido is gone and even tho i dont have too bad acne anymore its like my confidence is fake. i talk to people and act happy but deep down im destroyed inside. from what ive heaard doctors havnt been able to treat this. i need help i cant believe this has happened to me. anyone who can support me or give me positive feedback PLEASE DO! im so devestated that this is what my life has become i dont care

Last Reply:
02/12/11

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×